Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 786156, 9 pages
http://dx.doi.org/10.1155/2014/786156
Research Article

Link Prediction via Convex Nonnegative Matrix Factorization on Multiscale Blocks

College of Science, National University of Defense Technology, Changsha 410073, China

Received 11 March 2014; Revised 21 June 2014; Accepted 7 July 2014; Published 17 July 2014

Academic Editor: Hu Ning

Copyright © 2014 Enming Dong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Enming Dong, Jianping Li, and Zheng Xie, “Link Prediction via Convex Nonnegative Matrix Factorization on Multiscale Blocks,” Journal of Applied Mathematics, vol. 2014, Article ID 786156, 9 pages, 2014. https://doi.org/10.1155/2014/786156.